Mathematical Logic Quarterly

Table of Contents

Volume 63 Issue 5 (December 2017)

315-472, NA-NA

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Dec 21, 2017
  • DOI: 10.1002/malq.201770050 (p 315-315)

Issue Information

Issue Information

  • Author:
  • Pub Online: Dec 21, 2017
  • DOI: 10.1002/malq.201770051 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 5/2017)

  • Author:
  • Pub Online: Dec 21, 2017
  • DOI: 10.1002/malq.201770052 (p 317-319)

Original Papers

Three‐space type Hahn‐Banach properties

  • Author: Marianne Morillon
  • Pub Online: Dec 05, 2017
  • DOI: 10.1002/malq.201500087 (p 320-333)

Coding with canonical functions

  • Author: Paul B. Larson, Saharon Shelah
  • Pub Online: Dec 12, 2017
  • DOI: 10.1002/malq.201500060 (p 334-341)

Decreasing sentences in Simple Type Theory

  • Author: Panagiotis Rouvelas
  • Pub Online: Nov 30, 2017
  • DOI: 10.1002/malq.201500093 (p 342-363)

The Structure of an SL 2 ‐module of finite Morley rank

  • Author: Jules Tindzogho Ntsiri
  • Pub Online: Nov 24, 2017
  • DOI: 10.1002/malq.201600021 (p 364-375)

Euler characteristic of imaginaries in o‐minimal structures

  • Author: Sofya Kamenkovich, Ya'acov Peterzil
  • Pub Online: Nov 29, 2017
  • DOI: 10.1002/malq.201500031 (p 376-383)

Local Ramsey theory: an abstract approach

  • Author: Carlos Di Prisco, José G. Mijares, Jesús Nieto
  • Pub Online: Nov 30, 2017
  • DOI: 10.1002/malq.201500086 (p 384-396)

A presentation theorem for continuous logic and metric abstract elementary classes

  • Author: Will Boney
  • Pub Online: Nov 30, 2017
  • DOI: 10.1002/malq.201600058 (p 397-414)

Constructing quasiminimal structures

  • Author: Levon Haykazyan
  • Pub Online: Dec 13, 2017
  • DOI: 10.1002/malq.201600071 (p 415-427)

Generalizations of Cantor's theorem in ZF

  • Author: Guozhen Shen
  • Pub Online: Dec 07, 2017
  • DOI: 10.1002/malq.201600039 (p 428-436)

The grounded Martin's axiom

  • Author: Miha E. Habič
  • Pub Online: Dec 05, 2017
  • DOI: 10.1002/malq.201600097 (p 437-453)

Two kinds of fixed point theorems and reverse mathematics

  • Author: Weiguang Peng, Takeshi Yamazaki
  • Pub Online: Nov 30, 2017
  • DOI: 10.1002/malq.201600096 (p 454-461)

The HOD Hypothesis and a supercompact cardinal

  • Author: Yong Cheng
  • Pub Online: Nov 30, 2017
  • DOI: 10.1002/malq.201600007 (p 462-472)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.